# SDR CA120214006

- Difficulty date: February 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC7102
- Aircraft time: 39,275 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CONDUCTING A CORROSION INSPECTION, CRACKS WERE FOUND ON THE NR 1 NACELLE OTBD LONGERON CHANNEL, PN 75410103-105 AND LONGERON ANGLE, PN 75410104-103 AND NR 4 NACELLE INBD LONGERON CHANNEL, PN 75410119-106 AND LONGERON ANGLE, PN 75410120-104.   THE CRACKS WERE FOUND EMANATING FROM UNDER HOOK PLATE, PN 77140266-101 ON THE CHANNELS WHERE THE AFT ENGINE COWL, LOWER LATCH PIN, LOCKS THE COWLING TO THE NACELLE.   DAMAGE OF A SIMILAR NATURE WAS PREVIOUSLY FOUND ON ANOTHER ACFT.  THE CONSTRUCTION OF THE LONGERON CHANNELS AND ANGLES ON THE OTBD NACELLES DIFFERS FROM THE INBD NACELLES.  THE INBD NACELLE LONGERONS ARE MFG FROM 7075 MATERIAL WHERE AS THE OTBD NACELLE LONGERONS ARE MFG FROM 2024 T3.   IT IS A POSSIBILITY THAT OVER TIME THE STRESS OF THE COWL LATCH PIN IMPOSED ON THIS STRUCTURE ON THE OTBD NACELLES IS CAUSING THE CRACKS.  THE CHANNELS AND ANGLES WERE REPLACED AND THE ACFT RETURNED TO SERVICE.
